# SDR ASAA2025012955617

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 10,931 hours, 3,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS DISCOVERED EXIT LT COVER ON FLOOR. GROUNDED - YES. REPLACED EXIT LIGHT COVER OPS NRML CENTER EXIT ROW LEFT FWD SIDE.
